# SDR REXA201904109440

- Difficulty date: March 19, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Intercostal
- Part number: 22850181146
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE EXHAUST NOZZLE HAS BENT INTERCOSTAL BY O/B ACCESS PANEL INNER SECTION.  REMOVED AND REPLACED WITH NEW INTERCOASTAL ON R/H ENGINE EXHAUST NOZZLE O/B INNER SECTION I.A.W. CRJ-200 BOMB CMM 20-42-06 AND CMM 20-42-20.
